# SDR CALA2017121404449

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 53,104 hours, 16,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED LT MISSING ON DOOR 1L. CANT TELL IF DOOR IS ARMED OR NOT.  REPLACED ESCAPE SLIDE LIGHT AT DOOR 1L, OK FOR SERVICE.
